MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK, TRIPLOAD FW BL/W, BLK/W, W; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK, TRIPLOAD FW BL/W, BLK/W, W; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK, TRIPLOAD FW BL/W, BLK/W, W
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 02/14/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-3631-1 fibertak¿ rc suture anchor loosened.This occurred during use they followed all the steps of the technique.During suturing, the anchor loosened and another anchor had to be opened to complete the procedure.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion; prying/leveraging the device during insertion.

Brand Name
FIBERTAK, TRIPLOAD FW BL/W, BLK/W, W
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21468744
Report Number1220246-2025-00674
Device Sequence Number14305386
Product Code MBI
UDI-Device Identifier00888867276895
UDI-Public(01)00888867276895(11)240715(17)290630(10)15287645
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K151230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK, TRIPLOAD FW BL/W, BLK/W, W
Device Catalogue NumberAR-3631-1
Device Lot Number15287645
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown